| Catalog Number |
01.32.158DH |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2024 lot 2209725: 32 items manufactured and released on 20-sept-2022.Expiration date: 2027-09-01.No anomalies found related to the problem.To date, 30 items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At 1 year and 4 months from the primary, the patient came in reporting pain due to an anteverted cup.The surgeon revised the medacta cup and liner with competitor components and revised the medacta head with a medacta head.The surgery was completed successfully.